Good afternoon. There is a double-acting drugs - lamivudine, emtricitabine, tenofovir. This is known. Are there any similar action in the protease inhibitor, such as Kaletra (lopinavir) for example?
Have you ever thought about that?
I read - sometimes laugh. Simvastatin, vitamin D, which the Chinese poeben, mythical new drugs, masturbation with measurements of the level of HBsAg, and other nonsense....
sorry but the drugs you menthion are non sense, they can t clear hbv because they have no effect on hbsag secretion which is the marker of immune suppression/immune response and of course the only marker of hbv clearance
lamivudine is not used anymore because worsen hbv infection, a worldwide ban has been proposed
the only hbv cure available is sequential treatment by tenofovir for 3-5 years and then peginterferon add on with 90% response, 50% hbsag clearance by 48weeks
maybe rep9ac plus entecavir or tenofovir plus peginterferon will cure with higher rates
I'm not ashamed - rather funny. I can offer
conduct a new experiment - measuring the level of HBsAg in response to the mercy of "lice with honey," and all of a sudden?
But if without laughing, I propose to reflect at leisure, there is some anti-HIV drugs, protease inhibitors, a similar effect on HBV, because they act at an earlier stage of virus replication than tenofovir and the like.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.